# SDR AALA20050308

- Difficulty date: May 9, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - SEAT MOUNTED ESCAPE PATH LIGHTS AT SEATS 21H TO 23H INOPERATIVE.  SECURED LOOSE WIRE CONNECTOR ON SEAT 20H LIGHTS FOR SEAT MOUNTED ESCAPE PATH LIGHTS AT SEATS 21H TO 23H.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
